Please use this identifier to cite or link to this item: http://earchive.tpu.ru/handle/11683/8040
Title: Двухгрупповое уравнивание геодезического пятиугольника
Authors: Крутой, Б. Ф.
Issue Date: 1951
Publisher: Томский политехнический университет
Citation: Крутой Б. Ф. Двухгрупповое уравнивание геодезического пятиугольника / Б. Ф. Крутой // Известия Томского политехнического института [Известия ТПИ]. — 1951. — Т. 67, вып. 2. — [С. 26-29].
URI: http://earchive.tpu.ru/handle/11683/8040
Appears in Collections:Известия ТПУ

Files in This Item:
File Description SizeFormat 
bulletin_tpu-1949-1951-v67-11.pdf409,69 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.